Jump to content

Photo
Retinoids

Help Needed With A Rough Breakout And New To Retinoids

benzoyl peroxide clindamycin redness irritation stinging burning

No replies to this topic

#1 tommywh

tommywh

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 25-December 13

Posted 26 December 2013 - 01:17 AM

16yr old male

 

Regimen: 

PM: Differin 0.3 and Benzoyl Peroxide Clindamycin (5%/1%) Mylan generic gel at night after Murad Clarifying Mask and Neutrogena Redness Control Aloe & Chamomile Salicyic Acid 2% wash. I usually spot treat cystics or pustules with the Clarifying Mask after the retinoid and BP/C have dried.

 

 

AM: Wash with Cerave Moisturizing Cleanser and follow with Cetaphil DermaControl Oil Control 30SPF moisturizer first with Cerave PM moisturizer over. Then I put on the Murad Skin Perfecting Acne and Oil Control Primer with 0.5% Sal Acid to cover spots. 

 

 

 

 

---I have been using the retinoids for about 2 months now and am seeing moderate results. I have been using the BP/C for about 2 1/2 years.

 

My skin gets really dry to the point where is feels stiff just talking and sometimes even flaky in the 20 min waiting period between the washing and the applying of the differin but I don't want anymore irritation... Would it hinder the differin to apply a little moisturizer during the 20 min wait or do I just like my skin flake up???

 

Should I be putting on the benzoyl peroxide clindamycin gel on over the differin? I wait 20 min after washing my face to apply the differin and then an hour after applying the differin to apply the BP/C gel. It burns moderately and seems to dry out my skin but I like doing both at night so can I put on a moisturizer between the differin and the BP or no?

 

For the morning, my skin seems excessively red after washing and putting on moisturizer so could it be the Cerave moisturizer giving me redness? Or is it just the effects of Differin? 

 

After typing it all out, it feels like I'm doing too much to my skin but I feel like taking out any of it would make my skin break out more. I used to have such clear skin just a few months ago and I've had one of the worst acne breakouts of my life so now I'm just hoping the rest of my pimples go away along with these marks. My skin lately has broken out some but I don't think it is as bad as before but if I can't fix this redness then I don't think it is worth it to continue this because people notice the fact that my face is three shades darker than my neck much more than a few pimples. Any feedback would be great. Thank you!

 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users